# SDR SWIA95572

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE TORQUE GAUGE INOPERATIVE.  FLUCTUATES.  REPLACED THE RIGHT TORQUE SIGNAL CONDITIONER.  CLEANED AND SECURED CONNECTORS.  OPERATIONALLY CHECKS GOOD.
